화학공학소재연구정보센터
SIAM Journal on Control and Optimization, Vol.52, No.1, 420-438, 2014
TURNPIKE THEOREM FOR AN INFINITE HORIZON OPTIMAL CONTROL PROBLEM WITH TIME DELAY
An optimal control problem for systems described by a special class of nonlinear differential equations with time delay is considered. The cost functional adopted could be considered as an analogue of the terminal functional defined over an infinite time horizon. The existence of optimal solutions as well as the asymptotic stability of optimal trajectories (that is, the turnpike property) are established under some quite mild restrictions on the nonlinearities of the functions involved in the description of the problem. Such mild restrictions on the nonlinearities allowed us to apply these results to a blood cell production model.